| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio determined that the cause of the reported issue was due to a lose cable between the therapy pcb and biphasic pcb.Physio reinserted the cable to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device would not deliver defibrillation energy.